Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Champion - L. De Pascale

Homogenization of Dirichlet problems with convex bounded constraints on the gradient

created on 11 Jul 2002
modified by depascal on 22 Jun 2005

[BibTeX]

Published Paper

Inserted: 11 jul 2002
Last Updated: 22 jun 2005

Journal: Z. Anal. Anwendungen
Volume: 22
Number: 3
Pages: 591-608
Year: 2003
Notes:

To obtain a copy please send an e-mail to depascal@dm.unipi.it or champion@univ-tln.fr


Abstract:

We give a simpler proof of a conjecture of A.Bensoussan, J.L.Lions and G.Papanicolaou on the homogenization of Dirichlet problems with convex bounded constraints on the gradient. Our proof is based on a regularization technique for the constrained functionals as well as on a fine approximation technique.

Credits | Cookie policy | HTML 5 | CSS 2.1